Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 24 found articles
 
 
  Local Langlands correspondence for the twisted exterior and symmetric square ϵ-factors of GLn
 
 
Title: Local Langlands correspondence for the twisted exterior and symmetric square ϵ-factors of GLn
Author: She, Dongming
Appeared in: Manuscripta mathematica
Paging: Volume 173 () nr. 1-2 pages 155-201
Year: 2023-01-12
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands